Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I feel lazy and headache. I am 18 years old and i am not pregnant. I s this normal ?

I feel bad when I wake up regardless of the time When I sleep at night and the next morning that I wake up, I feel like throwing up although I am not pregnant. I am only 18 years old. Whenever I take a nap for an hour or so, I feel the same thing. Mostly, headache and I feel like a hangover even if I don t consume alcohol. I am thinking it s the weather cause it s hot in my country.
Asked On : Tue, 6 Dec 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the symptoms you are describing can be due to an organic disorder or a simple anxiety disorder. I would advise you to consult a neurologist in this regard. Also i would advise you to get a eeg of the brain and a mri brain done to rule out organic lesions.if the symptoms worsen call your emergency number. I hope i have answered your query. Take care
Answered: Tue, 6 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor